# SDR AWXA200500474

- Difficulty date: March 28, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK CORROSION WAS FOUND ON UPPER CHORD AT BS 294 BETWEEN RBL 7 AND RBL 44, WL 208.  MAINTENANCE CUTOUT DAMAGED UPPER CHORD AT BS 294 FROM RBL 7 TO RBL 44; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-51, FIG 205.
